# SDR UALA2011121206816

- Difficulty date: December 11, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 57,284 hours, 21,353 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT GATE HAD A FALSE INDICATION OF A AFT CARGO FIRE.  CYCLED BREAKERS.  BITE TESTED PER AMM.  TESTED OKAY.
